RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 972–979 (Mi zvmmf5908)  

An application of the method of integral relations and the method of quasilinearization to the Goursat problem

G. F. Aliev

Baku

Full text: PDF file (553 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 150–157

Bibliographic databases:

UDC: 518:517.944/.947
MSC: Primary 35L20; Secondary 35A35, 65N99
Received: 14.11.1975

Citation: G. F. Aliev, “An application of the method of integral relations and the method of quasilinearization to the Goursat problem”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 972–979; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 150–157

Citation in format AMSBIB
\Bibitem{Ali77}
\by G.~F.~Aliev
\paper An application of the method of integral relations and the method of quasilinearization to the Goursat problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 972--979
\mathnet{http://mi.mathnet.ru/zvmmf5908}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0488866}
\zmath{https://zbmath.org/?q=an:0357.35052}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 150--157
\crossref{https://doi.org/10.1016/0041-5553(77)90112-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5908
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p972

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:106
    Full text:53
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020